# SDR TRAX200701735

- Difficulty date: November 15, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 6,633 hours, 4,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FS 280 WEB IS CORRODED.  REMOVED AND REPLACED RT LOWER 280 WEB IAW REO670-53-11-052 REFER TO M-234 MAINTENANCE CONTINUATION LOG STEPS 2-7 FOR WORK ACOMPLISHED.
